# SDR 08FDEA04689

- Difficulty date: November 3, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 652165823
- Condition: Cracked
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING TE FLAP WELL LOWER FIXED PANEL CHANNEL IS CRACKED AT DIAGONAL STRUT   ATTACHMENT WS 521 REMOVED CHANNEL REF SRM 51-30-02.  FORMED NEW CHANNEL REF DWG 65-21658 ITEM 23.  INSTALLED NEW CHANNEL REF SRM 51-30-02, THIS IS CLASSIFIED AS A MINOR REPAIR.
